# SDR HALA2011091200402

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 35531
- Aircraft time: 84,222 hours, 15,161 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -VOR LT DID NOT TEST NORMAL DURING E/E COOLING MONITOR TEST.  OPS CHECKED IAW AMM21-58-34-702-025, NO DEFECTS NOTED, OK FOR SERVICE.
